MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Gevia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Gevia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1200-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient passed away.The cause of death is unknown.No further information has been obtained.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient passed away.The cause of death is unknown.No further information has been obtained.Additional information was received indicating that the dbs patient was ill, and it was noted that the patient had diabetes and was overweight.The cause of death is not believed to be device related; however, it remains unconfirmed.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event d2b: additional pro code selection that applies to the indication of this device - nhl, pjs.Additional product(s) in device system: model number/catalog number: db-9218-15, serial number: (b)(6), batch/lot number: 7052659, model/catalog description: vercise m8 adapter 15cm, unique identifier (udi) #: (b)(4).Model number/catalog number: db-9218-15, serial number: (b)(6), batch/lot number: 7052662, model/catalog description: vercise m8 adapter 15cm, unique identifier (udi) #: (b)(4).
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.D2b: additional pro code selection that applies to the indication of this device .Additional product(s) in device system: model number/catalog number: db-9218-15, serial number: (b)(6), batch/lot number: 7052659, model/catalog description: vercise m8 adapter 15cm, unique identifier (udi) #: (b)(4).Model number/catalog number: db-9218-15, serial number: (b)(6), batch/lot number: 7052662, model/catalog description: vercise m8 adapter 15cm, unique identifier (udi) #: (b)(4).

Brand Name
Vercise Gevia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50333773
Report Number3006630150-2026-06061
Device Sequence Number17500613
Product Code MHY
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)210507(10)738346
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/07/2021
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number738346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured05/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient SexFemale